Anonymous
Anonymous asked in Entertainment & MusicPolls & Surveys · 1 decade ago

What can I do? I thought I was taking my multivitamin and I took a Viagra by mistake!?

My breasts are so erect! What can i do ?

9 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    My head just got very heavy.

  • Anonymous
    1 decade ago

    Don't do anything. Lay back and enjoy the ride (assuming a "ride" is available)

  • 1 decade ago

    Wow. You have a very lame sense of humour. Not even close to funny. I recognize funny. You are not.

  • 1 decade ago

    lol just gotta wait for it to go through the cycle!

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Visit your neighbor.

  • Lolo
    Lv 5
    1 decade ago

    take pictures of them and send them to me

  • Anonymous
    1 decade ago

    find a mullet to rub them on

  • 1 decade ago

    let Stamos suck'em down

  • 1 decade ago

    holy sh*t, i need to sit down....that's so hot!!!!!!!

Still have questions? Get your answers by asking now.